MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY

AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
Model Number CDCR07D
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
Hair found in pack on control syringe (control syringe was in the blue basin).Sterile field torn down.Surgeons notified.New pack and new trays of instruments were opened.Hair was not saved.Hair described as short (1-1.5cm length) and black/dark brown.No shave of patient in or room.Event created or delay.Packing list for pack saved.

Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC.
7802 e telecom pkwy
tampa FL 33637
MDR Report Key9097385
Report Number9097385
Device Sequence Number16853429
Product Code LRO
UDI-Device Identifier00191072046062
UDI-Public(01)00191072046062(17)200619(10)830191
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2019
Report Date (Section F) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDCR07D
Device Lot Number830191
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/20/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight76
Date Report Sent to FDA09/06/2019